MAUDE Adverse Event Report: ST PAUL LEVEL 1; SYSTEM, THERMAL REGULATING

ST PAUL LEVEL 1; SYSTEM, THERMAL REGULATING
Model Number SW5-HOSE-7
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the patient was burned on his left arm and on the back.The patient was on her stomach.The equipment was used at 44c during intervention (duration not available).As soon the equipment was overtemperature, the team immediately stopped the equipment.No medical or surgical intervention was reported.
 
Additional Manufacturer Narrative
This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.The device was returned for evaluation.Visual and functional testing were performed.No issues found with the hose or device.Functional testing found the device and hose performed as intended.The root cause of the issue could not be determined.This issue will be monitored for any increase in occurrence.If the occurrence of this issue increases significantly, additional investigative action will be taken.Operator of device is unknown.No product information has been provided to date.

Brand Name
LEVEL 1
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
bp 36
minneapolis, MN 55442
MDR Report Key15272058
Report Number3012307300-2022-15802
Device Sequence Number20451963
Product Code DWJ
UDI-Device Identifier50695085000653
UDI-Public50695085000653
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K011907
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberSW5-HOSE-7
Device Catalogue NumberSW5-HOSE-7
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2019
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2022
Initial Report FDA Received Date08/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale